# SDR SWAA091410

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 47,363 hours, 39,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6562212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND FUSELAGE SKIN CRACKED AT R1 DOOR LOWER HINGE CUTOUT, BS 291.  REPAIRED SKIN PER SWA EA.
